# SDR SIMA20151106006

- Difficulty date: November 6, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 28,266 hours, 24,017 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: 14572021002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVERWING FAIRING, UPPER SUPPORT IS CRACKED AFT OF FRAME 41 LOCATION.  COMPLIED WITH REPAIR AT AFT OF FRAME 41 RT SIDE IAW SRM 53-23-12.
